Volume 53, Number 2
Previous Issue Next Issue

J. Math. Study, 53 (2020), pp. 0-0.

Preview Purchase PDF 1678 21208 Abstract

Yongyong Cai & Yan Wang

10.4208/jms.v53n2.20.01

J. Math. Study, 53 (2020), pp. 125-142.

Preview Purchase PDF 1880 23454 Abstract

Sheng Chen

10.4208/jms.v53n2.20.02

J. Math. Study, 53 (2020), pp. 143-158.

Preview Purchase PDF 1909 22630 Abstract

Bo Li, Shanshan Tang & Haijun Yu

10.4208/jms.v53n2.20.03

J. Math. Study, 53 (2020), pp. 159-191.

Preview Purchase PDF 2457 39111 Abstract

Cheng Xu, Xuhong Yu & Zhongqing Wang

10.4208/jms.v53n2.20.04

J. Math. Study, 53 (2020), pp. 192-211.

Preview Purchase PDF 1827 22311 Abstract

Xiaofeng Yang

10.4208/jms.v53n2.20.05

J. Math. Study, 53 (2020), pp. 212-236.

Preview Purchase PDF 2379 38290 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard